# SDR ZZDA5327197

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, FOUND FOUND FLOOR BEAM SUPPORT AT FS 328 - FS 344 WL 208.1 LBL 20 EXFOLIATED.  FABRICATED FLOOR SUPPORT FROM 7075 T6 15.50 INCHES BY 1 INCH BY 2.25 INCHES IAW B737 SRM 53-10-2, FIG 7.  INSTALLED IAW B 737 SRM 53-10-2.  (X)
